# SDR AT0000508

- Difficulty date: December 7, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N835AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CRAGO COMPARTMENT FRAME 813 LONGERON 29R CARGO FLOOR SUPPORT CRACKED.  REMOVED FLOOR SUPPORT, WELD REPAIR FLOOR SUPPORT, REINSTALLED FLOOR SUPPORT IAW DC9 SRM 51-10-4, 51-30-2, EA 12-5321-29-C1362, 51-30-2, 51-30-5.
